# SDR ASAA0742008

- Difficulty date: August 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C274824745
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO LEFT HORIZONAL STABILIZER TIP DUE TO CONTACT FROM AIRCRAFT PUSHING BACK INTO ALLEY.  INTERM REPAIR PER EA 5510 01303 AIRCRAFT RELEASED FOR FERRY FLIGHT TO YXX.
